SIGN UP

Headaches

Avatar Image
queenofmean | 12:36 Thu 30th Jun 2016 | Body & Soul
10 Answers
I've had a really sore head for about a week. At first I thought it was withdrawing from all the painkillers I'd been taking for my Costochondritis episode, then I put it down to the pill (no longer on that) I've had my eyes checked and it's not them. The optician and I ruled out a fair few things. I've heard though a lot of people are having them due to the weather.

Nothing helps shift it and I am well in myself, not eaten any 'trigger foods' I'm well hydrated, drinking plenty water and my sugars are stable (yahoo) Is there anything that I can do to try and shift it? I don't want to trouble my GP.

Answers

1 to 10 of 10rss feed

Best Answer

No best answer has yet been selected by queenofmean. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Could be a withdrawal reaction. Perhaps it could be the weather, it seems oppressive at times grey and cloudy. Try sun glasses that might help.
Sinus problem? I get really bad heads with mine Queenie xx
\\\\I've had a really sore head for about a week\\

"Sore head?"

Where? front ...back....side?

Is it there all the time or does it come and go?

Does it keep you awake at night?

Is the "sore bit" if at the side, tender to touch?
Question Author
Sqad, it's mainly over the top of my head - ie the area that would be covered with a cap. Hope that makes sense. It's been a bit sore over the frontal lobe (hope that's the right name)above the eyes a few times but other than that that's it. It usually starts 2-3 hours after waking and is there until I got to bed. Doesn't hurt to touch etc. Doesn't keep me awake. Painkillers take the edge off (I've had menstual cramps so been taking pain relief for that)
I would have thought withdrawing would have lasted shorter than 10 days Patay but I could be wrong. It's dull and grey but very close. I've been wearing them and my normal specs too.
Mazie my sinuses are clear at the moment sadly - I sympathise though sinus pain is a horrible pain
Thanks, ..queenie.....not sinus problems, not migraine and certainly not life threatening.

My suggestion........stress related.
Question Author
I wondered. I don't feel stressed though but I guess the last few weeks have maybe caught up with me. As long as it goes away soon I shall be happy.

Thank you Sqad and Mazie and Patsy
so this wasnt related to the pill then? I am tempted to take the pill but havent made the decision as yet.
Question Author
Ukanonymous - there are so many different types of pill this one in general doesn't agree with me. Microgunon 30 gave me migraines. But sometimes you have to take a few to find the right one. But no my headache is not Pill related - it's been ok today and it's been so nice :) good luck with your decision
Question Author
Microgynon *
Rethink your fluid intake, just in case it's dehydration.

1 to 10 of 10rss feed

Do you know the answer?

Headaches

Answer Question >>